按条件检索“214”条记录

已选条件: 数据来源: WOS × 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. An Indefinite Stochastic Linear Quadratic Optimal Control Problem for the FBSDE System with Jumps CPCI-S

作者:Li, Na; Wu, Zhen; Yu, Zhiyong

作者机构:[Li, Na] QiLu Normal Univ, Dept Math, Jinan 250013, Peoples R China.; [Wu, Zhen; Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

会议名称:34th Chinese Control Conference (CCC)

会议日期:JUL 28-30, 2015

来源:2015 34TH CHINESE CONTROL CONFERENCE (CCC),20151682-1686

资源类型:会议论文

WOS:000381007601129

2. Synchronization Reachable Topology and Synchronization of Discrete-Time Linear Multi-Agent Systems EI SCOPUS SCIE

作者:Wang, Xingping;Zhu, Jiandong;Cheng, Zhaolin

作者机构:[Wang, X] Institute of Systems Science and Mathematics, Naval Aeronautical and Astronautical University, Yantai, 264001, China;[ Zhu, J] School of Mathematical Sciences, Nanjing Normal University, Nanjing, 210023, China;[ Cheng, Z] School of Mathematics, Shandong University, Jinan, 250100, China

来源:IEEE Transactions on Automatic Control,IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2015,Vol.60,Issue.7,1927-1932

WOS被引数:10

资源类型:期刊论文

WOS:000356871400018

3. Hyper-order and order of meromorphic functions sharing functions SCOPUS SCIE

作者:Qi, Jianming; Yuan, Wenjun; Yi, Hongxun

作者机构:[Qi, Jianming] Shanghai Dianji Univ, Dept Math & Phys, Shanghai 201306, Peoples R China.; [Yuan, Wenjun] Guangzhou Univ, Sch Math & Informat Sci, Guangzhou 510006, Guangdong, Peoples R China.; [Yi, Hongxun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2015,Vol.115,Issue.2,189-199

资源类型:期刊论文

WOS:000362863000006

4. A fast semi-implicit difference method for a nonlinear two-sided space-fractional diffusion equation with variable diffusivity coefficients EI SCOPUS SCIE

作者:Chen, S.; Liu, F.; Jiang, X.; Turner, I.; Anh, V.

作者机构:[Chen, S.; Jiang, X.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, F.; Turner, I.; Anh, V.] Queensland Univ Technol, Sch Math Sci, Brisbane, Qld 4001, Australia.

来源:APPLIED MATHEMATICS AND COMPUTATION,2015,Vol.257,591-601

WOS被引数:22

资源类型:期刊论文

WOS:000350996000053

5. The average order of Hecke eigenvalues of Siegel cusp forms of genus 2 SCOPUS SCIE

作者:Jiang, Yujiao; Lu, Guangshi

作者机构:[Jiang, Yujiao; Lu, Guangshi] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:RAMANUJAN JOURNAL,2015,Vol.38,Issue.3,465-480

WOS被引数:1

资源类型:期刊论文

WOS:000364969700002

6. An inverse problem to estimate an unknown order of a Riemann-Liouville fractional derivative for a fractional Stokes\' first problem for a heated generalized second grade fluid EI CSCD SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu Bo] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jin'an, 250100.;[Qi Haitao] School of Mathematics and Statistics, Shandong University, Weihai, Shandong 264209, China.

来源:力学学报,ACTA MECHANICA SINICA,2015,Vol.31,Issue.2,153-161

WOS被引数:16

资源类型:期刊论文

WOS:000355315900002

7. Strong Li-Yorke Chaos for Time-Varying Discrete Dynamical Systems with A-Coupled-Expansion EI SCOPUS SCIE

作者:Shao, Hua; Shi, Yuming; Zhu, Hao

作者机构:[Shao, Hua; Shi, Yuming; Zhu, Hao] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS,2015,Vol.25,Issue.13

WOS被引数:4

资源类型:期刊论文

WOS:000367751100018

8. Parameter estimation for the generalized fractional element network Zener model based on the Bayesian method EI SCOPUS SCIE

作者:Fan, Wenping; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Fan, Wenping; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Qi, Haitao] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2015,Vol.427,40-49

WOS被引数:21

资源类型:期刊论文

WOS:000351963700005

9. DIRAC COHOMOLOGY OF COHOMOLOGICALLY INDUCED MODULES FOR REDUCTIVE LIE GROUPS SCOPUS SCIE

作者:Dong, Chao-Ping; Huang, Jing-Song

作者机构:[Dong, Chao-Ping] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Huang, Jing-Song] Hong Kong Univ Sci & Technol, Dept Math, Kowloon, Hong Kong, Peoples R China.

来源:AMERICAN JOURNAL OF MATHEMATICS,2015,Vol.137,Issue.1,37-60

WOS被引数:4

资源类型:期刊论文

WOS:000348969800002

10. On Monotonicity and Order-Preservation for Multidimensional G-Diffusion Processes SCOPUS SCIE

作者:Luo, Peng;Jia, Guangyan

作者机构:[Luo, P] School of Mathematics, Shandong University, Jinan, China, Qilu Securities Institute for Financial Studies, Shandong University, Jinan, China, Department of Mathematics and Statistics, University of Konstanz, Konstanz, Germany;[ Jia, G] Qilu Securities Institute for Financial Studies, Shandong University, Jinan, China

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2015,Vol.33,Issue.1,67-90

WOS被引数:1

资源类型:期刊论文

WOS:000346836800004

11. ON ALMOST EQUITABLE UNINORMS SCOPUS SCIE

作者:Li, Gang; Liu, Hua-Wen; Fodor, Janos

作者机构:[Li, Gang] Qilu Univ Technol, Fac Sci, Jinan 250353, Shandong, Peoples R China.; [Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fodor, Janos] Obuda Univ, H-1034 Budapest, Hungary.

来源:KYBERNETIKA,2015,Vol.51,Issue.4,699-711

WOS被引数:3

资源类型:期刊论文

WOS:000365371200009

12. PROPERTIES OF MEROMORPHIC SOLUTIONS OF q-DIFFERENCE EQUATIONS SCOPUS SCIE

作者:Qi, Xiaoguang; Yang, Lianzhong

作者机构:[Qi, Xiaoguang] Jinan Univ, Sch Math, Jinan 250022, Shandong, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS,2015

资源类型:期刊论文

WOS:000350988400002

13. Sums of divisors of the ternary quadratic with almost equal variables SCOPUS SCIE

作者:Hu, Liqun; Yao, Yanjun

作者机构:[Hu, Liqun; Yao, Yanjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Hu, Liqun] Nanchang Univ, Sch Math, Nanchang 330031, Jiangxi, Peoples R China.

来源:JOURNAL OF NUMBER THEORY,2015,Vol.155,248-263

WOS被引数:2

资源类型:期刊论文

WOS:000355637300014

14. A block-centered finite difference method for Darcy-Forchheimer model with variable Forchheimer number EI SCOPUS SCIE

作者:Rui, Hongxing; Zhao, Danhui; Pan, Hao

作者机构:[Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Zhao, Danhui] China Oilfield Serv Ltd, Sanhe, Hebei, Peoples R China.; [Pan, Hao] Shandong Agr Univ, Sch Informat Sci & Engn, Tai An 271018, Shandong, Peoples R China.

来源:NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS,2015,Vol.31,Issue.5,1603-1622

WOS被引数:9

资源类型:期刊论文

WOS:000358730000013

15. Revisiting operons: an analysis of the landscape of transcriptional units in E. coli EI SCOPUS SCIE

作者:Mao, Xizeng; Ma, Qin; Liu, Bingqiang; Chen, Xin; Zhang, Hanyuan; Xu, Ying

作者机构:[Mao, Xizeng; Ma, Qin; Chen, Xin; Zhang, Hanyuan; Xu, Ying] Univ Georgia, Dept Biochem & Mol Biol, Computat Syst Biol Lab, Athens, GA 30602 USA.; [Mao, Xizeng; Ma, Qin; Chen, Xin; Zhang, Hanyuan; Xu, Ying] Univ Georgia, Inst Bioinformat, Athens, GA 30602 USA.; [Ma, Qin; Xu, Ying] BioEnergy Res Ctr BESC, Athens, GA USA.; [Chen, Xin; Xu, Ying] Coll Comp Sci & Technol, Changchun, Jilin, Peoples R China.; [Xu, Ying] Jilin Univ, Sch Publ Hlth, Changchun 130023, Jilin, Peoples R China.; [Liu, Bingqiang] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:BMC BIOINFORMATICS,2015,Vol.16,Issue.1

WOS被引数:6

资源类型:期刊论文

WOS:000364115700001

16. Generalizations of (U, N)-implications derived from commutative semi-uninorms and pseudo-uninorms EI SCOPUS SCIE

作者:Li, Zhen-Bo; Liu, Hua-Wen

作者机构:[Li, Zhen-Bo; Liu, Hua-Wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, Zhen-Bo] Shandong Univ Finance & Econ, Sch Stat, Jinan, Shandong, Peoples R China.

来源:JOURNAL OF INTELLIGENT & FUZZY SYSTEMS,2015,Vol.29,Issue.5,2177-2184

WOS被引数:1

资源类型:期刊论文

WOS:000365138800043

17. Path-dependent Hamilton-Jacobi-Bellman equations related to controlled stochastic functional differential systems EI SCOPUS SCIE

作者:Ji, Shaolin;Wang, Lin;Yang, Shuzhen

作者机构:[Ji, S] Institute for Financial Studies and Institute of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Wang, L] School of Mathematics, Shandong University, Jinan, Shandong 250100, China;[ Yang, S] School of Mathematics, Shandong University, Jinan, Shandong 250100, China

来源:Optimal Control Applications and Methods,OPTIMAL CONTROL APPLICATIONS & METHODS,2015,Vol.36,Issue.1,109-120

资源类型:期刊论文

WOS:000347840600007

18. A Finite Volume Scheme for Three-Dimensional Diffusion Equations SCOPUS SCIE

作者:Lai, Xiang; Sheng, Zhigiang; Yuan, Guangwei

作者机构:[Sheng, Zhigiang; Yuan, Guangwei] Inst Appl Phys & Computat Math, Lab Sci & Technol Computat Phys, Beijing 100088, Peoples R China.; [Lai, Xiang] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:COMMUNICATIONS IN COMPUTATIONAL PHYSICS,2015,Vol.18,Issue.3,650-672

WOS被引数:2

资源类型:期刊论文

WOS:000361551300006

19. A high-accuracy preserving spectral Galerkin method for the Dirichlet boundary-value problem of variable-coefficient conservative fractional diffusion equations SCOPUS SCIE

作者:Wang, Hong; Zhang, Xuhao

作者机构:[Wang, Hong] Univ S Carolina, Dept Math, Columbia, SC 29208 USA.; [Zhang, Xuhao] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL PHYSICS,2015,Vol.281,67-81

WOS被引数:19

资源类型:期刊论文

WOS:000346429300004

20. On ordinal sum implications EI SCOPUS SCIE

作者:Su, Yong; Xie, Aifang; Liu, Hua-wen

作者机构:[Su, Yong; Xie, Aifang; Liu, Hua-wen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INFORMATION SCIENCES,2015,Vol.293,251-262

WOS被引数:15

资源类型:期刊论文

WOS:000345480900015

共 11 页, 214 条记录

TOP